Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How To Treat Brain Fog?

I am 60 years old, have been to numerous doctors and no one can help me fix my brain fog problem. I am currently taking 225 mg of Venlafaxine. What else can be done to release me from feeling depressed, lost, sad, fatigued, no desire to do anything.
Sat, 26 Nov 2022
Report Abuse
Anesthesiologist 's  Response
Hello,

Your symptoms are indicative of depression. As you have already been using venlafaxine maximum dose, there is no need of another antidepressant. You may use a herbal preparation called St. John's wort 300mg 3 times daily with food, for 3-6 months. It is helpful in treating mild to moderate depression. Venlafaxine is not to be used as combination therapy with other antidepressants as there are adverse interactions.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pallavi M., Anesthesiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
How To Treat Brain Fog?

Hello, Your symptoms are indicative of depression. As you have already been using venlafaxine maximum dose, there is no need of another antidepressant. You may use a herbal preparation called St. John s wort 300mg 3 times daily with food, for 3-6 months. It is helpful in treating mild to moderate depression. Venlafaxine is not to be used as combination therapy with other antidepressants as there are adverse interactions. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pallavi M., Anesthesiologist